# SDR RAIA00605016

- Difficulty date: May 8, 2005
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 18,233 hours, 17,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Service Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT - 3551 - PIT - SERVICE DOOR OPEN WARNING INDICATION.  MAINTENANCE INSPECTED AND CLEANED SERVICE DOOR ACTUATING/LOCKING MECHANISM.
